Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2003, Issue 11, Pages 553-567
http://dx.doi.org/10.1155/S1110757X03303031

Boundary value problem with integral conditions for a linear third-order equation

Laboratoire Equations Différentielles, Département de Mathématiques, Faculté des Sciences, Université Mentouri, Constantine 25000, Algeria

Received 6 March 2003; Revised 29 July 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Denche and A. Memou, “Boundary value problem with integral conditions for a linear third-order equation,” Journal of Applied Mathematics, vol. 2003, no. 11, pp. 553-567, 2003. https://doi.org/10.1155/S1110757X03303031.